# SDR CALA9601267

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Binding
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE FAILED DROP CHECK AT 50+ POUNDS WHEN USING THE EXTERIOR RELEASE HANDLE.  THE TAILCONE LATCHES WERE LUBRICATED AND OPERATION CHECKED GOOD.
